On complex harmonic functions with a two-parameters coefficient condition defined by an integral operator

Yusuf Abdulahi, Maslina Darus

Research output: Contribution to journalConference article

Abstract

In this paper, We present some results concerning starlikeness and convexity on a class of complex harmonic function with a two-parameter coefficient condition defined by an integral operator.

Original languageEnglish
Article number012007
JournalJournal of Physics: Conference Series
Volume1212
Issue number1
DOIs
Publication statusPublished - 10 May 2019
Event14th International Symposium on Geometric Function Theory and Applications, GFTA 2018 - Selangor, Malaysia
Duration: 3 Dec 20185 Dec 2018

Fingerprint

harmonic functions
convexity
operators
coefficients

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On complex harmonic functions with a two-parameters coefficient condition defined by an integral operator. / Abdulahi, Yusuf; Darus, Maslina.

In: Journal of Physics: Conference Series, Vol. 1212, No. 1, 012007, 10.05.2019.

Research output: Contribution to journalConference article

@article{33bc2adc78a4449fa73c6da78f1a088f,
title = "On complex harmonic functions with a two-parameters coefficient condition defined by an integral operator",
abstract = "In this paper, We present some results concerning starlikeness and convexity on a class of complex harmonic function with a two-parameter coefficient condition defined by an integral operator.",
author = "Yusuf Abdulahi and Maslina Darus",
year = "2019",
month = "5",
day = "10",
doi = "10.1088/1742-6596/1212/1/012007",
language = "English",
volume = "1212",
journal = "Journal of Physics: Conference Series",
issn = "1742-6588",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - On complex harmonic functions with a two-parameters coefficient condition defined by an integral operator

AU - Abdulahi, Yusuf

AU - Darus, Maslina

PY - 2019/5/10

Y1 - 2019/5/10

N2 - In this paper, We present some results concerning starlikeness and convexity on a class of complex harmonic function with a two-parameter coefficient condition defined by an integral operator.

AB - In this paper, We present some results concerning starlikeness and convexity on a class of complex harmonic function with a two-parameter coefficient condition defined by an integral operator.

UR - http://www.scopus.com/inward/record.url?scp=85066321072&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85066321072&partnerID=8YFLogxK

U2 - 10.1088/1742-6596/1212/1/012007

DO - 10.1088/1742-6596/1212/1/012007

M3 - Conference article

AN - SCOPUS:85066321072

VL - 1212

JO - Journal of Physics: Conference Series

JF - Journal of Physics: Conference Series

SN - 1742-6588

IS - 1

M1 - 012007

ER -